Forair 125/Forair 250

Forair 125/Forair 250 Overdosage

salmeterol + fluticasone

Manufacturer:

Cadila Healthcare

Distributor:

Metro Drug

Marketer:

Zydus Healthcare Phils
Full Prescribing Info
Overdosage
There are no data available from clinical trials on overdose with Forair, however data on overdose with both drugs are given as follows: The signs and symptoms of Salmeterol overdose are tremor, headache and tachycardia. The preferred antidotes are cardio selective beta-blocking agents, which should be used with caution in patients with a history of bronchospasm. If Forair therapy has to be withdrawn due to overdose of the beta agonist component of the drug, provision of appropriate replacement steroid therapy should be considered. Additionally, hypokalaemia can occur and potassium replacement should be considered.
Acute: Acute inhalation of Fluticasone propionate doses in excess of those recommended may lead to temporary suppression of adrenal function. This does not need emergency action as adrenal function is recovered in a few days, as verified by plasma cortical measurements.
Chronic overdose of inhaled Fluticasone propionate: Risk of adrenal suppression. Monitoring of adrenal reserve may be necessary. In cases of Fluticasone propionate overdose Forair therapy may still be continued at a suitable dosage for symptom control.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in